# SDR ASAA2015071612937

- Difficulty date: July 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL SPLICE TEE AT BS 772 IS CORRODED/EXFOLIATED, PARTS RACK.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-60-53-1A-1, DETAIL V SECTION B-B.  ORIGINAL THICKNESS 0.070, REMOVED 0.014, REMAINING THICKNESS 0.056, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1, TOOL T8225P.  REPLACED SPLICE TEE IAW IAW SRM 51-10-02, PARA 8 AND IAW DWG 65C32630, REV: B. LOCATED AND DRILLED AND INSTALLED NUT PLATES IAW DWG 65C32630, REV: B.  R & R TEE IAW SRM 51-10-02, PARA 8 AND  51-40-02. REMOVED DOT B628. .
